# SDR ASOA2013090408941

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 25,040 hours, 23,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN, LATCHES ON RT SIDE OF DOOR SEEM TO STICK.  LUBED PAX DOOR STRIKERS AND ROLLERS IAW AMM 52-11-00.  PAX DOOR CYCLES NORMAL.  NO FURHTER DEFECTS NOTED, ACFT OK FOR SERVICE.
